Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Anxiety, alprazolam, feels tired and dizzy

Hi i know this is a terrible question and i have been told by my mom and dad that it is just my anxiety , But today my doctor prescribed me Alprazolam ( Xanax ) for my anxiety and He said it would make me tired but when i took it, it made me REALLY tired and dizzy and when i walk around i feel off balance, I only took 1 and i feel like i OD ed. This might just be me over thinking it but I just want to make sure
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI,
I DON`T KNOW WHAT UR SUFFERING FROM, FOR WHICH U HAVE BEEN GIVEN THIS DRUG.
THIS IS THE SIDE-EFFECT OF THE DRUG.
THESE ARE NOTHING BUT SLEEPING TABLETS... THAT`S WHY U R GETTING THOSE SYMPTOMS.
TAKE THAT MED WITH CAUTION & PROPER MEDICAL ADVICE.
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor